# SDR CALA2016051895373

- Difficulty date: May 15, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 49,663 hours, 20,053 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SMOKE FOR AFT CARGO COMPARTMENT WARNING WITH FIRE BOTTLE DISCHARGE.  ACFT DIVERTED DUE TO WEATHER.  PERFORMED OPERATIONS TEST OF CARGO FIRE EXTINGUISHER SYS, CHECKED ALL NORMAL IAW AMM 26-23-00.  R & R FIRE BOTTLE.
